# SDR SIMA20250302001

- Difficulty date: March 2, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N788CJ
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 49,656 hours, 31,625 cycles
- System (JASC): 3140 · Central Computers
- Part: Display
- Part number: 7036340803
- Condition: Failed
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, LOUD POPPING SOUND FOLLOWED BY FAILURE OF EICAS DISPLAY WITH STRONG BURNING PLASTIC SMELL. DECLARED EMERGENCY AND LANDED ORD "TRANSFERRED TO NRWC 788-ORD-01402 ITEM-1" REF NRWC 778-ORD-01402 ITEM 2 FOR RAR OF DU3. REF NRWC 778-ORD-01404, -01405, -01406 FOR COMPLIANCE W/ TRIAD WORK SCOPE REV. 0
